# SDR FDEA202012223195

- Difficulty date: December 22, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 90,238 hours, 21,417 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: C904266
- Condition: Burned
- Location: Battery Charger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY CHARGER/APU START ELECTRICAL BAY, JUST BELOW POWER CENTER, SMELLED ELECTRICAL BURNING.  REMOVED PANEL AND FOUND BURNT WIRING FROM R2-24 POSITION A2 TO B1-114 POSITION A1.  WILL INCLUDE PICTURES.  PARTS NEEDED.  WE NEED WIRE NR C904-26-6 FABRICATED, REF MD-11 WIRING DIAGRAM MANUAL.  WIRE LIST SECTION C0900 PAGE 86.  WE HAVE RCCB B1-114 CPN 0046345.  R & R BAT CH RELAY R2-24, PER AMM 24-34-01.  R & R BAT CH RCCB B1-114, PER AMM 24-50-01.  REPLACED BUS BAR & BURNED WIRE, PER SWP.  BAT CHARGER OPERATIONS TEST, GOOD PER AMM 24-34-03.  OK FOR SERVICE.
